MathSciNet Relay Station
MathSciNet bibliographic data
MR1788477 82C24 (60K35 82C44)
Baik, Jinho; Rains, Eric M. Limiting distributions for a polynuclear growth model with external sources. J. Statist. Phys. 100 (2000), no. 3-4, 523–541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement